# SDR W8PA980030

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Gouged
- Location: Pax  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- FWD ENTRY DOOR UPPER AND LOWER FWD CATCH ROLLER FITTINGS GOUGED.  BLENDED UPPER FWD LATCH, PLACED LOWER FITTING.  OUT OF LIMITS.
